# SDR F3LA200600146

- Difficulty date: October 19, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 15,710 hours, 6,697 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CRUISE EN ROUTE TO MCO, FLIGHT CREW REPORTED BLOWER FAULT WITH ASSOCIATED ODOR.  FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO BIRMINGHAM, AL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED THE VENT BLOWER FAN BAD.  PLACED ON MEL 21-26-01A, CONTROL NUMBER 1024839.  A SUPPLEMENTAL SDR WILL BE PREPARED AND SUBMITTED UPON REMOVAL OF MEL.
